The structure of non-manipulable social choice rules on a tree
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 27 (1994)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Stefano vannucci, 2012. "Unimodality and equivalence of simple and coalitional strategy-proofness in convex idempotent interval spaces," Department of Economics University of Siena 668, Department of Economics, University of Siena.
- Schummer, James & Vohra, Rakesh V., 2002.
"Strategy-proof Location on a Network,"
Journal of Economic Theory,
Elsevier, vol. 104(2), pages 405-428, June.
- Stefano Vannucci, 2013. "On two-valued nonsovereign strategy-proof voting rules," Department of Economics University of Siena 672, Department of Economics, University of Siena.
- Ernesto Savaglio & Stefano Vannucci, 2012. "Strategy-proofness and unimodality in bounded distributive lattices," Department of Economics University of Siena 642, Department of Economics, University of Siena.
- Chatterji, Shurojit & Sanver, Remzi & Sen, Arunava, 2013. "On domains that admit well-behaved strategy-proof social choice functions," Journal of Economic Theory, Elsevier, vol. 148(3), pages 1050-1073.
- Ehlers, Lars, 2001. "Independence axioms for the provision of multiple public goods as options," Mathematical Social Sciences, Elsevier, vol. 41(2), pages 239-250, March.
- Bettina Klaus, 2001. "Target Rules for Public Choice Economies on Tree Networks and in Euclidean Spaces," Theory and Decision, Springer, vol. 51(1), pages 13-29, August.
- Masashi Umezawa, 2012. "The replacement principle for the provision of multiple public goods on tree networks," Social Choice and Welfare, Springer, vol. 38(2), pages 211-235, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.